# SDR 95ZZZX1290

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc IO360A3B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Cam Assy
- Part number: 104001679
- Condition: Cracked
- Location: Main Body
- Component: Bendix, D4LN3000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO WAS DISASSEMBLED FOR OVERHAUL.  PREVIOUSLY, HAD NEW SNAP RING IMPULSE COUPLING INSTALLED.  COUPLING CAM ASSY APPEARED TO BE IN GOOD CONDITION AND LOW TIME.  CAM ASSY WAS INSPECTED IAW TCM MSB NR 645, SECT. I AND FOUND GOOD.  THEN CAM WAS MAGNAFLUX INSPECTED IAW MIL-STD1949A AND FOUND 1 CRACK AT CORNER OF KEYWAY AND AT LEAST 7 OTHER LONGITUDINAL CRACKED NEAR THE LARGE END OF CENTER TAPERED HOLE.  DO NOT KNOW WHETHER COUPLING WAS INSTALLED IAW TCM SB NR 639.
